Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 16, NWS Lubbock, TX

April 16, 2009Hockley County, Lubbock County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 16, 2009, 8:59 PM CDT for Hockley County, Lubbock County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2009, 8:59 PM CDT (01:59 UTC)
Expired
Apr 16, 2009, 9:23 PM CDT
In force
24 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Hockley County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 25 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 2:42 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 16, 4:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2611 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 170159
TORLUB
TXC219-303-170230-
/O.NEW.KLUB.TO.W.0016.090417T0159Z-090417T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
859 PM CDT THU APR 16 2009

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN HOCKLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 930 PM CDT

* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED OVER HOCKLEY COUNTY...OR
  ABOUT 15 MILES SOUTHWEST OF ABERNATHY...MOVING NORTHEAST AT 15 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN HOCKLEY AND NORTHWESTERN LUBBOCK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3367 10209 3379 10214 3383 10208 3383 10199
      3374 10191
TIME...MOT...LOC 0159Z 237DEG 12KT 3374 10207

$$
3 follow-up statements
000 
WWUS54 KLUB 170205
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
905 PM CDT THU APR 16 2009

TXC219-303-170230-
/O.CON.KLUB.TO.W.0016.000000T0000Z-090417T0230Z/
LUBBOCK TX-HOCKLEY TX-
905 PM CDT THU APR 16 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHEASTERN HOCKLEY AND NORTHWESTERN LUBBOCK COUNTIES...

AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED OVER EXTREME
NORTHWESTERN LUBBOCK COUNTY...OR ABOUT 13 MILES SOUTHWEST OF
ABERNATHY...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN HOCKLEY AND 
NORTHWESTERN LUBBOCK COUNTIES.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3371 10206 3379 10214 3383 10208 3383 10199
      3374 10191
TIME...MOT...LOC 0205Z 222DEG 12KT 3375 10205

$$
000 
WWUS54 KLUB 170213
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
913 PM CDT THU APR 16 2009

TXC219-170223-
/O.CAN.KLUB.TO.W.0016.000000T0000Z-090417T0230Z/
HOCKLEY TX-
913 PM CDT THU APR 16 2009

...THE TORNADO WARNING FOR NORTHEASTERN HOCKLEY COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING 
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3377 10205 3380 10208 3383 10208 3383 10199
      3380 10199
TIME...MOT...LOC 0213Z 212DEG 14KT 3381 10204

$$

TXC303-170230-
/O.CON.KLUB.TO.W.0016.000000T0000Z-090417T0230Z/
LUBBOCK TX-
913 PM CDT THU APR 16 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN LUBBOCK COUNTY...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED OVER EXTREME
NORTHWESTERN LUBBOCK COUNTY...OR ABOUT 12 MILES WEST OF ABERNATHY...
MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OFNORTHWESTERN LUBBOCK COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3377 10205 3380 10208 3383 10208 3383 10199
      3380 10199
TIME...MOT...LOC 0213Z 212DEG 14KT 3381 10204

$$
000 
WWUS54 KLUB 170223 RRA
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
923 PM CDT THU APR 16 2009

TXC303-170234-
/O.CAN.KLUB.TO.W.0016.000000T0000Z-090417T0230Z/
LUBBOCK TX-
923 PM CDT THU APR 16 2009

...THE TORNADO WARNING FOR NORTHWESTERN LUBBOCK COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE
TORNADO WARNING HAS MOVED OUT OF THE COUNTY. THUS...THE WARNING HAS
BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3377 10205 3380 10208 3383 10208 3383 10199
      3380 10199
TIME...MOT...LOC 0224Z 212DEG 14KT 3385 10201

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 2:14 PM CDT, 6 hours 45 minutes earlier.

Area forecast discussion, Apr 16, 2:14 PM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
214 PM CDT THU APR 16 2009

.SHORT TERM...
STORM INITIATION HAS COMMENCED ALONG THE DRYLINE LOCATED ALONG A
LINE FROM EAST OF NAZARETH...TO COTTON CENTER TO EAST OF PLAINS AS
OF 19Z. THUNDERSTORMS ACROSS THE NORTHERN PORTION OF THE DRYLINE
APPEAR TO BE STRONG PER THE RADAR. CU CONTINUES TO DEEPEN ACROSS
THE REMAINDER OF THE LINE. AS THE UPPER LEVEL SYSTEM SLOWLY DRAWS
NEAR THE REGION /NEAR THE FOUR-CORNERS REGION/ AND LOW LEVEL
MOISTURE CONTINUE TO GRADUALLY RISE OFF THE CAPROCK...IT IS
EXPECTED THAT THE FAVORED AREA OF SEVERE THUNDERSTORMS WILL BE
JUST WEST OF THE CAPROCK AND THEN EXPAND EASTWARD THROUGH THE
LATE AFTERNOON HOURS.

HOWEVER...THERE IS UNCERTAINTY TO THE EXTENT OF THE EASTWARD
PROPAGATION OF THE DRYLINE...DUE TO THE UPPER LOW INDUCING HEIGHT
FALLS ACROSS THE AREA...WHICH CAN SLOW DOWN THE EASTWARD
PROGRESSION. WILL CONTINUE TO MONITOR THE WEATHER SITUATION.

&&

.LONG TERM...
THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY PROPAGATE
ENEWD ACROSS SOUTHWEST KANSAS FRIDAY NIGHT/SATURDAY MORNING. THE
BETTER MOISTURE...CAPE VALUES AND LIFTED INDICES GETS SHIFTED EAST
OF THE SOUTH PLAINS...AS A COLD FRONT PUSHES SOUTH ACROSS THE CWA
ON SATURDAY. GUIDANCE MODELS HINT AT THE MAIN CAA SWEEPING SOUTH
ACROSS THE REGION SUNDAY. THUS...SINCE THE AIR BEHIND THE MAIN
PUSH IS ONLY SLIGHTLY COOLER...HIGH TEMPS SUNDAY WILL ONLY BE
AT/SLIGHTLY BELOW NORMAL.

THEREAFTER...AS THE UPPER SYSTEM TRANSLATES TO THE NORTHEAST...DRY
AND QUIET WEATHER IS EXPECTED AS UPPER LEVEL RIDGING ACROSS THE
WESTERN CONUS COMMENCES. WITH UPPER LEVEL RIDING AND SFC HIGH
PRESSURE NEAR THE REGION...SFC WINDS WILL BE OUT OF THE NORTH SUNDAY
THROUGH MONDAY BEFORE BECOMING SOUTHERLY THROUGHOUT THE REST OF THE
EXTENDED FORECAST. BY WEDNESDAY...THE UPPER AMPLIFIED RIDGE IS
PROGGED TO FLATTEN A BIT DUE TO THE NEXT INCOMING PACIFIC NORTHWEST
SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        38  63  35  63  41 /  40  20  20  10  10
TULIA         42  65  36  66  43 /  50  20  20  10  10
PLAINVIEW     43  65  37  67  44 /  50  20  20  10  10
LEVELLAND     43  68  39  72  44 /  40  10  10  10  10
LUBBOCK       47  70  41  73  46 /  50  10  10  10  10
DENVER CITY   42  70  37  74  43 /  40  10   0  10  10
BROWNFIELD    44  70  39  73  44 /  50  10  10  10  10
CHILDRESS     52  71  46  72  48 /  80  30  20  10  10
SPUR          49  71  44  75  48 /  70  20  10  10  10
ASPERMONT     53  73  46  77  49 /  80  20  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

29
Hazardous weather outlook, Apr 16, 11:26 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1126 AM CDT THU APR 16 2009

TXZ021>044-171630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1126 AM CDT THU APR 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS THE SOUTH PLAINS AND ROLLING PLAINS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT WILL BE
LOCATED ACROSS THE CENTRAL SOUTH PLAINS BY THIS AFTERNOON. ANY
STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS. INITIAL ACTIVITY WILL MOVE EAST INTO THE ROLLING
PLAINS TONIGHT...WITH A SECOND AREA OF THUNDERSTORMS REDEVELOPING
LATER TONIGHT ALONG THE STATE LINE AND THEN PUSHING EAST ACROSS
THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS COULD LINGER ACROSS THE ROLLING PLAINS FRIDAY
MORNING BEFORE PUSHING EAST OF THE AREA FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS THE CENTRAL
SOUTH PLAINS AND ROLLING PLAINS...AND AREAWIDE LATER TONIGHT.

JORDAN

In the hours before

Special weather statement, Apr 16, 8:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
829 PM CDT THU APR 16 2009

TXZ031-170200-
MOTLEY TX-
829 PM CDT THU APR 16 2009

...STRONG THUNDERSTORM ACROSS MOTLEY COUNTY...

AT 829 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES WEST OF MATADOR...MOVING NORTHEAST AT 15
MPH.

SMALL HAIL UP TO ONE HALF INCH IN DIAMETER AND BRIEF HEAVY RAINS CAN
BE EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER
INDOORS. STAY AWAY FROM WINDOWS.
Special weather statement, Apr 16, 8:31 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
831 PM CDT THU APR 16 2009

TXZ022-028-170200-
CASTRO TX-LAMB TX-
831 PM CDT THU APR 16 2009

...STRONG THUNDERSTORM ACROSS LAMB AND CASTRO COUNTIES...

AT 830 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF EARTH...OR ABOUT 21 MILES SOUTH
OF DIMMITT...MOVING NORTHEAST AT 15 MPH.

SMALL HAIL UP TO THE SIZE OF DIMES AND BRIEF HEAVY RAINFALL ARE
POSSIBLE WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS.
STAY AWAY FROM WINDOWS.
Local storm report, Apr 16, 8:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
834 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             PETERSBURG              33.87N 101.60W
04/16/2009  E1.00 INCH       HALE               TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER 00390

FB
Local storm report, Apr 16, 8:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
835 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             PETERSBURG              33.87N 101.60W
04/16/2009  E1.00 INCH       HALE               TX   FIRE DEPT/RESCUE

&&

CORRECTED EVENT TIME

EVENT NUMBER 00390

FB
Special weather statement, Apr 16, 8:46 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
846 PM CDT THU APR 16 2009

TXZ034-035-040-170215-
LUBBOCK TX-HOCKLEY TX-TERRY TX-
846 PM CDT THU APR 16 2009

...STRONG THUNDERSTORM ACROSS TERRY...HOCKLEY AND LUBBOCK COUNTIES...

AT 844 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LOCKETVILLE...OR ABOUT 9
MILES NORTH OF BROWNFIELD...MOVING NORTHEAST AT 30 MPH.

SMALL HAIL UP TO THE SIZE OF DIMES IS EXPECTED WITH THIS STORM. IF
CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS.
Special weather statement, Apr 16, 8:47 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
847 PM CDT THU APR 16 2009

TXZ028-029-034-035-170215-
HALE TX-LAMB TX-LUBBOCK TX-HOCKLEY TX-
847 PM CDT THU APR 16 2009

...STRONG THUNDERSTORM ACROSS HOCKLEY...LUBBOCK...LAMB AND HALE
COUNTIES...

AT 844 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ANTON...OR ABOUT 16 MILES
NORTHEAST OF LEVELLAND...MOVING NORTHEAST AT 30 MPH.

SMALL HAIL UP TO THE SIZE OF DIMES IS POSSIBLE WITH THIS STORM. IF
CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:00 PM CDTSevere Thunderstorm WarningLUBFloyd45 min
Apr 16, 7:02 PM CDTSevere Thunderstorm WarningLUBCastro, Lamb58 min
Apr 16, 7:12 PM CDTTornado WarningLUBGarza, Kent48 min
Apr 16, 7:13 PM CDTSevere Thunderstorm WarningLUBCastro47 min
Apr 16, 7:27 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza33 min
Apr 16, 7:33 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry57 min
Apr 16, 7:42 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley48 min
Apr 16, 7:51 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock29 min
Apr 16, 7:55 PM CDTTornado WarningLUBDickens, Garza, Kent50 min
Apr 16, 7:56 PM CDTSevere Thunderstorm WarningLUBCastro16 min
Apr 16, 8:13 PM CDTAreal Flood AdvisoryLUBLubbock107 min
Apr 16, 8:19 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock45 min
Apr 16, 8:42 PM CDTSevere Thunderstorm WarningLUBDickens, Kent63 min
Apr 16, 8:49 PM CDTAreal Flood WarningLUBSwisher3 hr
Apr 16, 8:49 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher56 min
Apr 16, 8:57 PM CDTAreal Flood WarningLUBGarza3 hr
Apr 16, 9:08 PM CDTTornado WarningLUBLubbock19 min
Apr 16, 9:14 PM CDTTornado WarningLUBHale31 min
Apr 16, 9:34 PM CDTTornado WarningLUBDickens, Kent41 min
Apr 16, 9:37 PM CDTAreal Flood WarningLUBKent3 hr
Apr 16, 9:47 PM CDTAreal Flood AdvisoryLUBHale118 min
Apr 16, 10:16 PM CDTTornado WarningLUBDickens, Kent29 min
Apr 16, 10:17 PM CDTTornado WarningLUBCrosby, Lubbock28 min
Apr 16, 10:25 PM CDTFlash Flood WarningLUBLynn2 hr
Apr 16, 10:25 PM CDTTornado WarningLUBCrosby, Lubbock35 min
Apr 16, 10:42 PM CDTTornado WarningLUBFloyd, Hale48 min
Apr 16, 10:46 PM CDTTornado WarningLUBDickens, Kent, King, Stonewall44 min
Apr 16, 11:47 PM CDTSevere Thunderstorm WarningLUBSwisher26 min
Apr 16, 11:48 PM CDTAreal Flood WarningLUBHale, Swisher5 hr
Apr 17, 6:42 PM CDTSevere Thunderstorm WarningLUBChildress48 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.